# SDR ASAA2015102713538

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 647 hours, 202 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ND AUTOPILOT WOULD NOT ENGAGE ON AUTOLAND APPROACH SINGLE CHANNEL, REMAINED ILLUMINATED WITH BOTH AUTOPILOT SWITCHES ILLUMINATED.  HGS OK.  ACFT GROUNDED. FLT FAULT REVIEW SHOWS NO FAULTS ON A OR B AUTOPILOT.  REF FIM 22-11, TASK 801.  PERFORMED LAND VERIFY TEST REF MM 22-11-00/201, BITE GROUP 49, ALL TESTS PASSED.
